# SDR P5CA2020061700169

- Difficulty date: May 31, 2020
- Submitted: June 17, 2020
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 17,484 hours, 4,747 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Guide Vane
- Part number: 509M93G07
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIVEOF OGV'S ON RT ENGINE FOUND DELAMINATED AT 9 O`CLOCK LOOKING FROM AFT.  PERFORMED TEMPORARY REPAIR IAW EO 1972A783,  REMOVED AND REPLACED THE NR 2 ENGINE FAN CASES OGV'S IAW AMM 72-33-04.
